# SDR ASAA2013070595480

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,661 hours, 7,910 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Unknown
- Location: Hf Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 & 2 HF RADIOS GARBLED IN RECEIVE MODE ONLY.  TRANSMIT OK, DATA OK JUST WEAK TO RECEIVE.  ACFT GROUNDED.  PERFORMED BITE CHECK OF HF SYS, NO FAULTS FOUND IAW AMM TASK 23-11, TASK 801.  PERFORMED OPS CHECK OF HF SYS IAW AMM TASK 23-11.
